Journal of Cancer Treatment and Research

Volume 4, Issue 4, July 2016

  • Positivity Preserving Nonstandard Finite Difference Schemes Applied to Cancer Growth Model

    M. Mehdizadeh Khalsaraei, Sh. Heydari, L. Davari Algoo

    Issue: Volume 4, Issue 4, July 2016
    Pages: 27-33
    Received: 17 October 2016
    Accepted: 4 January 2017
    Published: 31 January 2017
    DOI: 10.11648/j.jctr.20160404.11
    Abstract: When one solves differential equations, modeling biological or physical phenomena, it is of great importance to take physical constraints into account. More precisely, numerical schemes have to be designed such that discrete solutions satisfy the same constraints as exact solutions. In this work, we introduce explicit finite difference schemes base... Show More